# SDR COEA2022012502819

- Difficulty date: January 4, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 32,749 hours, 32,444 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: WASB20
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 232464 NR 100013   HEAVY CHECK   COE/MAJOR REPAIR: MAIN CABIN L/H LONGITUDINAL FLOORBEAM BETWEEN FRAMES 23C-23D IS CRACKED. CORRECTIVE ACTION: REPAIRED PER EMPIRE AIRLINES E.O. 5315-02.
